PhilSci Archive

Items where Author is "Freeman, James B"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Published Article or Volume

Freeman, James B (2011) The Logical Dimension of Argumentation and Its Semantic Appraisal in Bermejo-Luque’s Giving Reasons. THEORIA. An International Journal for Theory, History and Foundations of Science, 26 (3). pp. 289-299. ISSN 2171-679X

This list was generated on Fri Jul 3 01:00:46 2020 EDT.